# SDR CA061222002

- Difficulty date: December 17, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF348E5A1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Part number: AE7010000N0130
- Condition: Torn
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK WAS FOUND FROM HOSE ASSY P/N AE7010000N0130 AFTER THE SECOND ENGINE RUN.  NOTE: PRIOR RUN, LINE WAS REPLACED IAW (DISCLOSURE LETTER), BATCH RECALL DUE TO DEFECTIVE HOSE (BATCH NR 8740850) (TC NR 20061222002)
